# SDR SWAA061260

- Difficulty date: April 13, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 59,567 hours, 55,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS TRACK INOP AT ROW 11 ABC.  REMOVED AND REPLACED EEPLS PER MM.
